# SDR AWXA200700734

- Difficulty date: May 30, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED STRINGER, BS 620 - BS 644, S16L.  REPLACED  STRINGER, BS 620 - BS 644, S16L IAW B757-200 SRM 51-40-02-06, PAR 4, FIG 8 AND PAR 70, FIG 12.
